# SDR ASOA2014052110526

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SIDE WALL SEAT TRACKS FROM BS 379 - 669.4 HAS SURFACE CORROSION, CORRODED SCREWS, AT REAR ARE MARKED.  BLENDED LT CABIN SIDE WALL SEND TRACK FROM FS 379.00 TO FS 669.40 FOUND TO BE OUT OF LIMITS IAW SRM 53-31-51-101-001-A01, 53-21-49-101-001-A01.  REMOVED SEAT TRACK REQUIRE REPLACEMENT IAW AMM 53-00-49-000-801.  INSTALLED SIDE WALL SEAT TACK FS 379.00 TO FS 669.00.  INSTALLED LT CABIN SIDEWALL SEAT TRACK FS 379.00 TO FS 669.00 IAW AMM 53-00-49-400-801.
